MAUDE Adverse Event Report: DITRON DENTAL LTD ULTIMATE PRECISION IMPLANT; DENTAL IMPLANT

DITRON DENTAL LTD ULTIMATE PRECISION IMPLANT; DENTAL IMPLANT
Model Number ULT
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Circumstances are not clear due to the lack of provided information.To date, no information has indicated that the device or the way it was used has contributed to the described event.In addition, no signals were found indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to osseointegration problem, and escaping the available detections has been assessed and concluded to be unlikely in high level of confidence.If additional information is received indicating otherwise, a follow-up report will be submitted.
 
Event or Problem Description
Loss of osseointegration, instability of the implant.

Brand Name
ULTIMATE PRECISION IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DITRON DENTAL LTD
2 haofe st.
southern industrial zone
ashkelon, israel 78780 02
IS  7878002
Manufacturer (Section G)
DITRON DENTAL LTD
2 haofe st.
southern industrial zone
ashkelon, israel 78780 02
IS   7878002
Manufacturer Contact
2 haofe st.
southern industrial zone
ashkelon, israel 78780-02
MDR Report Key20414909
Report Number3010948854-2022-00137
Device Sequence Number8257450
Product Code DZE
UDI-Device Identifier07290109280721
UDI-Public07290109280721
Combination Product (Y/N)N
PMA/510(K) Number
K161497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model NumberULT
Device Catalogue Number16420
Device Lot NumberULT000260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale